Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Tensor theory of invariants for the projective differential geometry of a curved surface

Author: Thomas C. Doyle
Journal: Trans. Amer. Math. Soc. 55 (1944), 306-348
MSC: Primary 53.0X
MathSciNet review: 0009877
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. J. Wilczynski, Projective differential geometry of curved surfaces (first memoir), Trans. Amer. Math. Soc. vol. 8 (1907) pp. 233-260; fourth memoir, ibid. vol. 10 (1909) pp. 176-200. MR 1500783
  • [2] E. P. Lane, Projective differential geometry of curves and surfaces, University of Chicago Press, 1932.
  • [3] W. Blaschke, Vorlesungen über Differentialgeometrie II, Berlin, Springer, 1923.
  • [4] O. Veblen, Projektive Relativitätstheorie, Ergebnisse der Mathematik, vol. 2.
  • [5] T. Y. Thomas and A. D. Michal, Differential invariants of relative quadratic differential forms, Ann. of Math. (2) vol. 28 (1926-1927) pp. 631-688. MR 1502812
  • [6] L. P. Eisenhart, Continuous groups of transformations, Princeton University Press, 1933.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X

Additional Information

Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society